American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. M. Graev. The existence of invariant Einstein metrics on a compact homogeneous space. Trans. Moscow Math. Soc. 73 (2012) 1-28.
Abstract, references, and article information
View Article: PDF

[2] I. V. Losev. On complex weakly commutative homogeneous spaces. Trans. Moscow Math. Soc. 67 (2006) 199-223. MR 2301594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1